# SDR GTIA2025033138825

- Difficulty date: March 27, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N970NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11067
- Aircraft time: 8,863 hours, 3,786 cycles
- Engine: Iae PW1127GJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON DECENT DIRTY SOCK SMELL IN COCKPIT ONLY SMELL WENY WHEN PACK1 TURNED OFF ( PACKS - A320 WITH MOD. 30626/MP K6443 (ENHANCED ECS) OR A321 WITH MOD. 157080/MP K17996 (PACK FLOW SELECTOR) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) )-PERFORMED TSM 71-00-00-810-847-A. FOUND EVIDENCE OF OIL ON INLET CONE. PERFORMED INSPECTION ON INLET CONE IAW AMM 72-00-00-210-813. FOUND OIL INSIDE OF #1 ENGINE INLET CONE. R/R PACKING ON FAN SHAFT COVER IAW AMM 72-15-00-960-801-A OPS AND LEAK CHECKS GOOD. NO FUME EVENTS AT THIS TIME. THIS CLEARS DMI 3623068-1. MOC NOTIFED. REACTIVATED #1 AIR CONDITIONING PACK IAW AMM 21-51-00-440-002-A
